A 24-year-old female asked:
Took plan b one step after missing 1 dose (1 day) of bc. now spotting a light orange/pink color (only when wiping).
normal or implantation bleeding?
1 doctor answer • 1 doctor weighed in
Obstetrics and Gynecology 22 years experience
Plan B effect: Plan b is essentially taking a high dose of birth control to disrupt the hormonal patterns in your body to delay or present ovulation. An abnormal period afterwards is not surprising. If you think you might be pregnant check then check a home pregnancy test. They are cheap, reliable and available at any pharmacy.
3.2k viewsAnswered >2 years agoMerged
Last updated Oct 30, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.